# SDR ALGA20191205154

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 10,741 hours
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Cracked
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE CABIN HEATER WAS ON AND AS USUAL SMALL AMOUNT OF SMOKE & ENGINE CLEANER ODOR IS PRESENT WHEN HEATER IS INITIALLY TURNED ON. CREW INFORMED PASSENGERS THAT THIS WAS NORMAL. DURING TAKEOFF THE AFT BAGGAGE COMPARTMENT LIGHT ILLUMINATED. TAKEOFF WAS ABORTED , RETURNED TO BASE & LANDED. HEATER WAS TURNED OFF.VISUALLY INSPECTED BAGGAGE COMPARTMENT FOUND NO EVIDENCE OF SMOKE OR FIRE. MAINTENANCE LATER FOUND CRACK IN BAGGAGE COMP. HEATER DUCT WHICH WAS REPAIRED.
